| Model Number |
N/A |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
Event or Problem Description
The user facility reported that an issue with the involved ango-seal device.A second angio-seal device was used, and everything went well.Additional information was received on 20aug2019.The procedure was an endostent.There was no issue with the patient when the angios-seal was opened; it was not together and would not go back together.Therefore, a second had to be opened.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to update section h3, and to provide the completed investigation results.H6 - results - 114 is based upon the evaluation of user facility information and the investigation of the returned sample; 213 is based upon functional testing of the returned sample.H6 - conclusion - 4310 is based upon evaluation of the user facility information and the investigation of the returned sample; 67 is based upon functional testing of the returned sample.Two used 8fr angio-seal sts plus devices were returned for product evaluation.The user facility returned the reported device as well as the second device that was used and deployed as intended.The reported device returned was a kinked arteriotomy locator and reported defective sts plus device.The second device (carrier tube assembly) was returned mated with the hemostasis sheath in a fully deployed state.Visual inspection of the reported device revealed that the device cap of the tube was found to be in the forward lock position.The bypass tube was found protecting the anchor of the carrier tube assembly.No other visual anomalies were noted.Dimensional testing was performed.The outer diameter of the carrier tube was measured to be 0.102".All measurements were within the manufacturer's specifications.Functional testing was performed.A new 8f hemostasis sheath was obtained to check the reported defective device.The carrier tube was inserted into the hemostasis sheath.A click sound was heard, and the anchor and the distal tip of the carrier tube were exposed from the sheath.The sheath cap and the device sleeve were completely snapped together and properly fitted.The deployment sleeve was then moved into the rear lock position and the anchor posted to the sheath.The digital force was applied to the anchor and the suture with collagen was released along with the tamper tube.There were no functional anomalies noted with the device.Visual inspection of the device that deployed as intended revealed that the hemostasis sheath was found to be mated with the carrier tube assembly.The deployment sleeve was found in the full rear lock position with color bands fully exposed.The suture was appeared to be cut below the black compaction marker.Both the clear and black compaction marker was fully visible on the suture.The suture was completely unwound, corresponding to its position after deployment completion.No anchor, collagen and tamper tube were returned for analysis.The overall device condition is consistent with full deployment.No other visual anomalies were noted.Based on the provided information and investigation results, there is no definitive evidence that this event was related to a device defect or malfunction.The investigation results verified the returned sample was of the normal product.The exact cause of the reported event cannot be definitively determined based on the available information.